I had gout at the time, and then I took colchicine and Ebuxire.After about 4 days, I felt a little better since the pain was gone, and then I took a benzbromarone tablet, and then I had a very painful foot this morning.What is the reason for this?Should I still take benzbromarone now?
Gout is caused by purine metabolism disorder. For gout, the most important thing is low purine diet, do not eat or eat less food with high purine content, such as soy products, seafood, beer, broth, hot pot, mushrooms, animal offal and so on, drink more water, and eat less sweets.The use of benzbromarone and other uric acid-lowering drugs just after the attack period may induce gout. If it is not serious, it can be combined with colchicine, painkillers and other drugs.
If you are suffering from gout, you can take some pain relieving drugs and some uric acid lowering drugs for treatment, for example, if the uric acid is high, you can take benzbromarone, which means that taking this drug will not cause some pain symptoms.
Gout generally requires attention to a low purine diet and treatment with non-steroidal anti-inflammatory drugs and colchicine in the acute phase.Benzbromarone is generally used to promote the excretion of bone uric acid, and is used in the remission period of gout, and it is necessary to pay attention to the current gout or attacks.